MathSciNet Relay Station
MathSciNet bibliographic data
MR626704 (82k:22004) 22A25 (22E65 22E70 58B25 81D15 81E99)
Segal, Graeme Unitary representations of some infinite-dimensional groups. Comm. Math. Phys. 80 (1981), no. 3, 301–342.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement